# SDR CALA2018031200882

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 75,855 hours, 18,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0644
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BOTTLE PRESSURE LOW PROCURED SERVICEABLE R1 DOOR SLIDE P/N D30654-122 S/N 1242, INSTALLATION ACCOMPLISHED ON CARD EA5210-01361 REV F SEQ 656. ROTABLE PARTS CHANGE WAS INDICATED - TT 1291971  SN OFF 0644 PARTS CHANGE FOR SLIDE WAS ACCOMPLISHED ON LOG PAGE 6425905
